Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 254, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 8, 2015, 5:24 PM EDT for Twiggs County, Wilkinson County, Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2015, 5:24 PM EDT (21:24 UTC)
- Expired
- Jul 8, 2015, 6:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 16 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 6:05 PM EDT | TSTM WND DMG | Dry Branch, GA | 911 CALL CENTER RECEIVED REPORT OF 2 TRESS DOWN ON RIDGE ROAD WHICH IS LOCATED ABOUT 2 MILES EAST OF DRY BRANCH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 309 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1372 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
162
WUUS52 KFFC 082124
SVRFFC
GAC289-319-082215-
/O.NEW.KFFC.SV.W.0254.150708T2124Z-150708T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT WED JUL 8 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN TWIGGS COUNTY IN CENTRAL GEORGIA...
WEST CENTRAL WILKINSON COUNTY IN CENTRAL GEORGIA...
* UNTIL 615 PM EDT
* AT 523 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF GORDON...OR 7 MILES NORTHWEST OF JEFFERSONVILLE...MOVING
SOUTHWEST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JEFFERSONVILLE...GORDON...FITZPATRICK...RIPLEY...MYRICKS MILL AND
DRY BRANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3280 8350 3282 8350 3282 8349 3285 8351
3286 8349 3290 8325 3273 8321 3268 8342
TIME...MOT...LOC 2123Z 056DEG 25KT 3279 8341
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:16 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jul 8, 3:16 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 316 PM EDT WED JUL 8 2015 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... LARGELY A PERSISTENCE FORECAST FOR THE SHORT TERM WITH A SIMILAR REGIME ON TAP AS BROAD RIDGING OFF THE SOUTHEAST AND LACK OF CONVECTIVE TRIGGER MECHANISMS KEEP THE AREA IN A RELATIVELY BENIGN PATTERN. HAVE GONE SLIGHT POPS AREA WIDE AGAIN FOR THURSDAY AS ISOLATED SHOWER AND THUNDERSTORM DEVELOPMENT CAN STILL BE ATTAINED WITH COMBINATION OF DIURNAL HEATING...OROGRAPHIC ENHANCEMENT IN THE NORTH...AND ANY WEAK LEE TROUGH PRESENT. TEMPS SHOULD BE GRADUALLY WARMER WITH SLIGHT INCREASE IN THICKNESSES...AND VALUES ABOUT 5 DEGREES ABOVE CLIMO CAN BE EXPECTED FOR THURSDAY HIGHS. PORTIONS OF CENTRAL GA WILL SEE HEAT INDICES RETURN TO NEAR 100 BUT SHY OF ANY ADVISORY CONCERNS. BAKER .LONG TERM /FRIDAY THROUGH WEDNESDAY/... HAVE MADE MINIMAL ADJUSTMENTS TO THE EXTENDED PERIODS. MODELS CONTINUE TO SUGGEST RIDGE OF HIGH PRESSURE WILL DOMINATE THE AREA INTO THE WEEKEND...THEN AS IT SHIFTS TO THE WEST EARLY NEXT WEEK...MOISTURE RETURNS TO THE STATE...ENHANCING POP CHANCES. PREVIOUS DISCUSSION FOLLOWS. 31 /ISSUED 419 AM EDT WED JUL 8 2015/ THE FIRST PART OF THE SHORT TERM PERIOD WILL FEATURE A 594DM RIDGE OVER THE DEEP SOUTH FROM TEXAS THROUGH SOUTH CAROLINA. MODEL GUIDANCE CONTINUES TO COME ON BOARD WITH ANTICIPATED HOT TEMPS...ESPECIALLY ACROSS EAST CENTRAL GEORGIA WHERE VALUES IN THE UPPER 90S ARE EXPECTED. FORTUNATELY...DRY AIR AT THE SURFACE WILL RESULT IN ONLY MODEST INCREASE IN HEAT INDICES WITH VALUES AROUND 100. STILL WILL NEED TO MONITOR FORECAST TRENDS FOR POSSIBLE HEAT ADVISORIES FOR EXTREME SOUTHEAST SECTIONS. DESPITE THE DRY AIR AT THE SURFACE...ELSEWHERE IN THE BOUNDARY LAYER...MOISTURE WILL BE MORE PLENTIFUL AND HAVE GONE ABOVE GUIDANCE EVER SO SLIGHTLY FOR THE FRIDAY AND SATURDAY TIME PERIODS. RIDGE BUILDS WEST OF THE AREA LATE IN THE WEEKEND ALLOWING FOR NW FLOW ALOFT AND A MORE ACTIVE WEATHER PATTERN. THIS WILL GRADUALLY TRANSITION INTO A FULL BLOWN EAST COAST TROUGH BY EARLY NEXT WEEK WITH STRONG IMPULSES MOVING THROUGH THE BASE OF THE TROUGH AND IMPACTING THE LOCAL AREA. WILL HOLD POPS AT CHANCE FOR NOW BUT IF TRENDS CONTINUE...CERTAINLY LOOKS LIKE A NUMEROUS TYPE PATTERN SETTING UP FOR NEXT WEEK. DEESE AVIATION... 18Z UPDATE... VFR CONDITIONS EXPECTED THRU PERIOD THOUGH CANNOT RULE OUT A BRIEF MVFR VSBY REDUCTION IN THE EARLY MORNING PERIOD. CU FIELD IN AFTERNOON PERIODS GENERALLY 4-5 KFT AND SOME CIRRUS POSSIBLE. WINDS GENERALLY WEST AT 5-7 KTS WITH LIGHT TO CALM OVERNIGHT. PRECIP CHANCES TOO LOW TO INCLUDE THOUGH ISOLATED POSSIBLE IN AFTERNOON PERIODS. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON EARLY MORNING VSBYS. HIGH ON ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 97 71 95 / 20 20 10 20 ATLANTA 74 94 75 93 / 20 20 10 20 BLAIRSVILLE 68 89 67 87 / 20 20 10 20 CARTERSVILLE 69 95 69 93 / 20 20 10 20 COLUMBUS 74 96 75 95 / 20 20 20 20 GAINESVILLE 73 94 72 92 / 20 20 10 20 MACON 72 96 73 96 / 20 20 20 30 ROME 69 95 69 94 / 20 20 10 20 PEACHTREE CITY 69 94 70 93 / 20 20 10 20 VIDALIA 74 96 75 96 / 20 20 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BAKER LONG TERM....31 AVIATION...BAKER
Hazardous weather outlook, Jul 8, 5:18 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 518 PM EDT WED JUL 8 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 518 PM EDT WED JUL 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT... ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH AROUND 10 PM THIS EVENING. THESE STORMS HAVE THE POTENTIAL TO BECOME STRONG... PRODUCING WIND GUSTS TO 45 MPH... FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN DUE TO THEIR SLOW MOVEMENT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... CONTINUED LOW CHANCES OF AFTERNOON SHOWERS AND THUNDERSTORMS THROUGH THE WORK WEEK AS WEAK HIGH PRESSURE SETTLES OVER THE DEEP SOUTH. ANY STORMS THAT DO FORM WILL BE CAPABLE OF PRODUCING STRONG WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING ALONG WITH HEAVY RAIN. TEMPERATURES WILL BE INCREASING THROUGH THE PERIOD WITH MID 90S FOR PORTIONS OF EAST CENTRAL GEORGIA BY WEEKS END WITH HEAT INDICES NEARING 100 DEGREES. A MORE ACTIVE THUNDERSTORM PATTERN LOOKS TO RETURN FOR EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 8, 3:41 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT WED JUL 8 2015
GAZ034-045-082015-
DE KALB GA-GWINNETT GA-
341 PM EDT WED JUL 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN DE KALB AND
GWINNETT COUNTIES UNTIL 415 PM EDT...
AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SNELLVILLE...OR 8 MILES SOUTHWEST OF
LAWRENCEVILLE...MOVING EAST AT 10 MPH.
RAINFALL AMOUNTS BETWEEN ONE HALF INCH AND ONE INCHE CAN BE EXPECTED
ACROSS DE KALB AND GWINNETT COUNTIES...INCLUDING AREAS AROUND
LAWRENCEVILLE...SNELLVILLE...LILBURN...LOGANVILLE...GRAYSON...
MOUNTAIN PARK AND ROSEBUD.
DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
LAT...LON 3397 8396 3384 8391 3378 8399 3374 8413
3391 8418
TIME...MOT...LOC 1939Z 263DEG 9KT 3385 8406Special weather statement, Jul 8, 3:52 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT WED JUL 8 2015
GAZ080-082015-
TAYLOR GA-
352 PM EDT WED JUL 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR TAYLOR COUNTY UNTIL 415 PM EDT...
AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUTLER...MOVING EAST AT 10 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUTLER...RUPERT...POTTERVILLE...CHARING AND FICKLING MILL.
LAT...LON 3243 8437 3259 8439 3267 8414 3251 8410
3251 8411 3250 8413 3243 8417 3242 8419
TIME...MOT...LOC 1951Z 263DEG 9KT 3253 8430Special weather statement, Jul 8, 3:58 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EDT WED JUL 8 2015
GAZ097-109-082030-
DODGE GA-LAURENS GA-
358 PM EDT WED JUL 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR DODGE AND LAURENS COUNTIES UNTIL
430 PM EDT...
AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CADWELL...OR 8 MILES NORTHEAST OF EASTMAN...
MOVING EAST AT 10 MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CADWELL...RENTZ...CEDAR GROVE AND PLAINFIELD.
LAT...LON 3215 8313 3234 8316 3241 8288 3222 8284
TIME...MOT...LOC 1958Z 263DEG 9KT 3227 8306Special weather statement, Jul 8, 4:20 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT WED JUL 8 2015
GAZ080-081-091-082045-
MARION GA-TAYLOR GA-CRAWFORD GA-
420 PM EDT WED JUL 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR MARION...TAYLOR AND CRAWFORD
COUNTIES UNTIL 445 PM EDT...
AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR ROBERTA TO 8 MILES
SOUTHWEST OF BUTLER...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
BUTLER...REYNOLDS...RUPERT...HORNS...POTTERVILLE...CHARING...FICKLING
MILL...NAKOMIS...LEE POPE...MARION ESTATES AND MAUK.
LAT...LON 3250 8458 3256 8444 3256 8441 3258 8441
3272 8409 3264 8385 3258 8393 3255 8395
3256 8396 3253 8400 3252 8405 3252 8403
3251 8412 3240 8420 3240 8425
TIME...MOT...LOC 2019Z 247DEG 18KT 3266 8395 3249 8437Special weather statement, Jul 8, 4:33 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT WED JUL 8 2015
GAZ073-084-082100-
WILKINSON GA-BALDWIN GA-
433 PM EDT WED JUL 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON AND BALDWIN COUNTIES
UNTIL 500 PM EDT...
AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MCINTYRE...OR OVER IRWINTON...MOVING EAST AT
20 MPH.
HAZARD...40 TO 50 MPH WIND AND UP TO PENNY SIZED HAIL.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...IRWINTON...GORDON...IVEY...MCINTYRE...TOOMSBORO...
COOPERS...SCOTTSBORO AND PANCRAS.
LAT...LON 3277 8305 3270 8328 3290 8340 3293 8336
3301 8338 3304 8306 3302 8307 3300 8305
3299 8305 3297 8306 3297 8307 3295 8307
3291 8305
TIME...MOT...LOC 2033Z 280DEG 18KT 3284 8320Special weather statement, Jul 8, 5:05 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT WED JUL 8 2015
GAZ072-083-084-082130-
TWIGGS GA-WILKINSON GA-JONES GA-
505 PM EDT WED JUL 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...WILKINSON AND JONES
COUNTIES UNTIL 530 PM EDT...
AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GORDON...OR 7 MILES WEST OF IRWINTON...
MOVING WEST AT 5 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...AND HEAVY
RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JEFFERSONVILLE...IRWINTON...GORDON...IVEY...MCINTYRE...TOOMSBORO...
FITZPATRICK...RIPLEY...GRISWOLDVILLE...MOUNTAIN SPRINGS AND MYRICKS
MILL.
LAT...LON 3262 8337 3291 8352 3294 8336 3293 8335
3294 8332 3295 8328 3294 8328 3295 8327
3297 8311 3295 8308 3277 8302
TIME...MOT...LOC 2105Z 077DEG 5KT 3284 8331The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 3:28 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Jul 8, 3:41 PM EDT | Special Weather Statement | FFC | Gwinnett | 34 min |
| Jul 8, 3:52 PM EDT | Special Weather Statement | FFC | Taylor | 23 min |
| Jul 8, 3:58 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jul 8, 4:20 PM EDT | Special Weather Statement | FFC | Taylor | 25 min |
| Jul 8, 4:33 PM EDT | Special Weather Statement | FFC | Wilkinson | 27 min |
| Jul 8, 5:05 PM EDT | Special Weather Statement | FFC | Wilkinson | 25 min |
| Jul 8, 5:33 PM EDT | Special Weather Statement | FFC | Telfair | 27 min |
| Jul 8, 6:02 PM EDT | Special Weather Statement | FFC | Telfair, Wilcox | 28 min |
| Jul 8, 6:20 PM EDT | Special Weather Statement | FFC | Sumter | 25 min |
| Jul 8, 6:58 PM EDT | Special Weather Statement | FFC | Meriwether | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.